# SDR ABXA9800406

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141005
- Condition: Defective
- Location: Nlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

NOSE GEAR UNSAFE LIGHT FAILED TO ILLUMINATE WITH THROTTLES AT IDLE AND GEAR IN THE UP POSITION.  REPLACED NOSE LANDING GEAR UP AND DOWN LIMIT SWITCHES.
